# SDR CA060817005

- Difficulty date: June 19, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 01073370
- Condition: Broken
- Location: Seat Belt
- Component: Seat Belt, Pacificscien
- Component part number: 479920322
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) COPILOT SHOULDER HARNESS (JAMS) WHEN EXTENDING:  FOUND PLASTIC END COVER OF INERTIA REEL BROKEN LOOSE, CAUSING INTERIM REEL TO MALFUNCTION. CAUSED BY COPILOT PUTTING FLIGHT MANUALS ETC BEHIND SEAT AND PUSHING SEAT AFT ON SEAT RAILS WHICH PUSHED SEAT BOTTOM SKIRT INTO INERTIA REEL.  - THIS IS TO BE CORRECTED BY EDUCATING THE (PILOTS) TO THE CAUSE OF THE PROBLEM AND THE REPLACEMENT OF THE INERTIA REEL.  (TC NR 20060817005)
